# SDR USAA2013122300003

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 19,174 hours, 2,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT 3R DOOR BROKEN OFF.  REINSTALLED LENS AT 3R EXIT SIGN, OPERATIONAL CHECKED GOOD.
